# SDR 6026702272004

- Difficulty date: February 27, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N50558
- Make and model: Lear 60LEAR
- Aircraft serial: 60267
- Aircraft time: 55 hours, 46 cycles
- Engine: Pwa PW305A
- Engine time: 55 hours, 46 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gearshaft
- Part number: 30B445001
- Part serial: SNA001C3PD
- Condition: Leaking
- Location: Right Engine
- Part time: 55 hours, 46 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FOUR MINUTES AFTER TAKEOFF THE MAIN OIL PRESSURE WARNING LIGHT CAME ON FOLLOWED SIX SECONDS LATER BY THE OIL PRESSURE DROPPING TO ZERO. ENGINE SHUTDOWN INTITIATED AND THE AIRCRAFT WAS DIVERTED TO BDL. ENGINE OIL WAS DISCOVERED ON THE FUSELAGE, TAIL, AND THE INNER AND OUTER ENGINE COWLINGS. IT WAS FOUND THAT ONLY EIGHT OUNCES OF OIL WERE IN THE RESERVOIR. ENGINE WAS REMOVED AND SENT TO PWC FOR REPAIR. THE TEARDOWN REPORT FOUND THAT AN OIL GALLERY PLUG PN ST3744 WAS NOT PROPERLY SWAGGED IN PLACE AND HAD COME LOOSE ALLOWING OIL TO ENTER THE STARTER/GENERATOR GEARSHAFT, ESCAPE INTO THE STARTER DRAIN AND SUBSEQUENTLY OUT THE DRAIN MAST.
